# SDR DHL2007804515

- Difficulty date: July 14, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL SUPPORT ANGLE CORRODED, STA 25.000 RBL 26 TO 42.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED ANGLE SEGMENT IAW SRM 53-2-0 PG 1.  FABRICATED REINFORCING ANGLE (AL7075T6 0.063") AND FILLER (AL7075T6 0.050") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
